Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pregnant, starting to retain water and tired. Have anemia and low oxygen levels. Dangers?

Hi, I m 13 weeks pregnant and starting to retain water and i get very tired. I have aneamia and low oxygen levels. I ve been taking a suplement with proanthocynidins, vit b and folic acid , and been feeling much better and my energy levels are also up Is it safe to take this? Can proanthocynidins do any harm to my baby?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
OBGYN 's  Response
Hi,
Anemia in pregnancy needs to be treated as early as possible as this may lead to many complications as the pregnancy advances- like, low-birth weight babies who are also anemic, premature labor, abortions, postpartum hemorrhages and in severe cases heart failure also. The medicines you are taking are safe for the baby. You can also supplement iron with your doctor's advice as you are about to enter the second trimester. Take plenty of greens, protein-rich food and fruits. Please have further suggestions from your doctor. Take care.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor